Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chaz (charlotte)

MEMORY LOSS AND ACCUTANE AND TIREDNESS

Recommended Posts

I haven't noticed any memory loss but I have been more tired than usual. I would think that if you are tired you might not think as well. My advice: water and sleep.

All the best.

Link to comment
Share on other sites

I have been on the Tane for 28 days. I am so tired! I can take a 3 hour nap in the middle of the day and still go to bed at 10:30. I wake up at 7 am and still do not feel frefreshed.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×